# SDR SIMA2019041109006

- Difficulty date: April 9, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 21,690 hours, 15,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND FORWARD OVER WING EMERGENCY EXIT LIGHT IS INOP.-C/A-REMOVED AND REPLACED RIGHT HAND FORWARD OVER WING EMERGENCY EXIT LIGHT BULB IAW AMM TASK 33-51-15. OPS CK GOOD.
